Acne caused by topical steroids

The medical information provided in this site is for educational purposes only and is the property of the American Osteopathic College of Dermatology. It is not intended nor implied to be a substitute for professional medical advice and shall not create a physician - patient relationship. If you have a specific question or concern about a skin lesion or disease, please consult a dermatologist. Any use, re-creation, dissemination, forwarding or copying of this information is strictly prohibited unless expressed written permission is given by the American Osteopathic College of Dermatology.

Ola! Marjorie,
Thanks for the info It is well known that cystic acne can be treated and reduced by many over the counter products, conventional drugs, creams and topical treatments. The truth is that these products are not guaranteed to permanently cure your acne; in fact these treatments are designed just for battling the superficial symptoms and not the root cause of the disease. The pharmaceutical and drug companies main interest is to design a product that creates consumer dependency; this means more profit for them.
Good Job!

Acne caused by topical steroids

acne caused by topical steroids

Media:

acne caused by topical steroidsacne caused by topical steroidsacne caused by topical steroidsacne caused by topical steroidsacne caused by topical steroids

http://buy-steroids.org